# SDR CA040306003

- Difficulty date: February 27, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Lightning Strike
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, WITH FLAPS 20, GEAR UP, WING AND COWL ANTI-ICE ON, CONTINUOUS IGNITION ON AC HIT BY A SEVERE LIGHTNING STRIKE.  WITHIN 10 SECONDS, ENGINE 2 FLAMED OUT WITH N1 AROUND 20 PERCENT.  AROUND 10 SECONDS AFTER, FADEC AUTO RELIGHT SUCCESSFULLY CARRIED OUT.  WITHIN THAT TIME FRAME MESSAGES RT ENG DEGRADED, RT ENG BLEED AND STALL FAIL APPEARED.  QRH APPLIED, ALL ENGINES PARAMETERS NORMAL.  AC LANDED WITHOUT FURTHER INCIDENT.  ON GROUND, LIGHTNING STRIKE CONFIRMED WITH SEVERAL IMPACT ON  FUSELAGE.  ENGINE RUNS SUCCESSFULLY CARRIED OUT TO CONFIRM GOOD OPERATION OF ENGINE AND FADEC.R FADEC AND DFDR.  REMOVED FROM AC FOR ANALYSIS.  STRUCTURAL DAMAGES REPAIRED AND AC RETURNED TO SERVICE.
